# SDR DALA2020030401595

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 38,921 hours, 20,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 131AF IN FWD CARGO COMPARTMENT. REPLACED FLOOR PANEL 131AF IN FWD CARGO COMPARTMENT WITH REPLACEMENT MATERIAL AS PER A319 SRM 53-02-00-300-011 FIGURE 001 AND IRM 9701. RII INSPECTION COMPLETE.
